# SDR UIEA2020081701730

- Difficulty date: August 7, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,611 hours, 20,326 cycles
- System (JASC): 2610 · Detection System
- Part: Circuit Card
- Part number: 285N002936
- Part serial: D08564
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CARGO DECK SMOKE DET 2 INOP.  TROUBLE SHOOT AFT CARGO DET IAW FIM 26-10 FT 803 AND FIM 26-16 FT 806 BLK 1 AND 50. REMOVED AND REPLACED CARGO FIRE CIRCUIT CARD M10427 IAW AMM 26-10-01. CHECKS GOOD,
